Research Article
PDF EndNote BibTex RIS Cite

Year 2011, Volume 4, Issue 2, 136 - 140, 30.10.2011

Abstract

References

  • [1] Bao, D., Chern, S. S. and Shen, Z., An Introduction to Riemann-Finsler Geometry, Berlin, Springer, 2000.
  • [2] Esrafilian, E. and Salimi Moghaddam, H. R., Flag Curvature of Invariant Randers Metrics on Homogeneous Manifolds, J. Phys. A: Math. Gen., 39(2006), 3319-3324.
  • [3] Deng, S. and Hou, Z., Invariant Randers Metrics on Homogeneous Riemannian Manifolds, J. Phys. A: Math. Gen., 37(2004), 4353-4360.
  • [4] Kobayashi, S. and Nomizu, K., Foundations of Differential Geometry, Volume 2. Interscience Publishers, John Wiley& Sons, 1969.
  • [5] Matsumoto, M., Theory of Finsler spaces with (α, β)−metric, Rep. Math. Phys., 31(1992), 43-83.
  • [6] Püttmann, T., Optimal Pinching Constants of Odd Dimensional Homogeneous Spaces, In- vent. Math., 138(1999), 631-684.
  • [7] Salimi Moghaddam, H. R., On the flag curvature of invariant Randers metrics, Math. Phys. Anal. Geom., 11(2008), 1-9.
  • [8] Salimi Moghaddam, H. R., Flag curvature of invariant (α, β)-metrics of type (α+β)^2/α , J. Phys. A: Math. Theor. 41(2008).
  • [9] Shen, Z., Lectures on Finsler Geometry, World Scientific, 2001.

ON THE CURVATURE OF INVARIANT KROPINA METRICS

Year 2011, Volume 4, Issue 2, 136 - 140, 30.10.2011

Abstract


References

  • [1] Bao, D., Chern, S. S. and Shen, Z., An Introduction to Riemann-Finsler Geometry, Berlin, Springer, 2000.
  • [2] Esrafilian, E. and Salimi Moghaddam, H. R., Flag Curvature of Invariant Randers Metrics on Homogeneous Manifolds, J. Phys. A: Math. Gen., 39(2006), 3319-3324.
  • [3] Deng, S. and Hou, Z., Invariant Randers Metrics on Homogeneous Riemannian Manifolds, J. Phys. A: Math. Gen., 37(2004), 4353-4360.
  • [4] Kobayashi, S. and Nomizu, K., Foundations of Differential Geometry, Volume 2. Interscience Publishers, John Wiley& Sons, 1969.
  • [5] Matsumoto, M., Theory of Finsler spaces with (α, β)−metric, Rep. Math. Phys., 31(1992), 43-83.
  • [6] Püttmann, T., Optimal Pinching Constants of Odd Dimensional Homogeneous Spaces, In- vent. Math., 138(1999), 631-684.
  • [7] Salimi Moghaddam, H. R., On the flag curvature of invariant Randers metrics, Math. Phys. Anal. Geom., 11(2008), 1-9.
  • [8] Salimi Moghaddam, H. R., Flag curvature of invariant (α, β)-metrics of type (α+β)^2/α , J. Phys. A: Math. Theor. 41(2008).
  • [9] Shen, Z., Lectures on Finsler Geometry, World Scientific, 2001.

Details

Primary Language English
Journal Section Research Article
Authors

Hamid Reza Salimi MOGHADDAM This is me

Publication Date October 30, 2011
Published in Issue Year 2011, Volume 4, Issue 2

Cite

Bibtex @research article { iejg599501, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2011}, volume = {4}, number = {2}, pages = {136 - 140}, title = {ON THE CURVATURE OF INVARIANT KROPINA METRICS}, key = {cite}, author = {Moghaddam, Hamid Reza Salimi} }
APA Moghaddam, H. R. S. (2011). ON THE CURVATURE OF INVARIANT KROPINA METRICS . International Electronic Journal of Geometry , 4 (2) , 136-140 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47488/599501
MLA Moghaddam, H. R. S. "ON THE CURVATURE OF INVARIANT KROPINA METRICS" . International Electronic Journal of Geometry 4 (2011 ): 136-140 <https://dergipark.org.tr/en/pub/iejg/issue/47488/599501>
Chicago Moghaddam, H. R. S. "ON THE CURVATURE OF INVARIANT KROPINA METRICS". International Electronic Journal of Geometry 4 (2011 ): 136-140
RIS TY - JOUR T1 - ON THE CURVATURE OF INVARIANT KROPINA METRICS AU - Hamid Reza SalimiMoghaddam Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 136 EP - 140 VL - 4 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry ON THE CURVATURE OF INVARIANT KROPINA METRICS %A Hamid Reza Salimi Moghaddam %T ON THE CURVATURE OF INVARIANT KROPINA METRICS %D 2011 %J International Electronic Journal of Geometry %P -1307-5624 %V 4 %N 2 %R %U
ISNAD Moghaddam, Hamid Reza Salimi . "ON THE CURVATURE OF INVARIANT KROPINA METRICS". International Electronic Journal of Geometry 4 / 2 (October 2011): 136-140 .
AMA Moghaddam H. R. S. ON THE CURVATURE OF INVARIANT KROPINA METRICS. Int. Electron. J. Geom.. 2011; 4(2): 136-140.
Vancouver Moghaddam H. R. S. ON THE CURVATURE OF INVARIANT KROPINA METRICS. International Electronic Journal of Geometry. 2011; 4(2): 136-140.
IEEE H. R. S. Moghaddam , "ON THE CURVATURE OF INVARIANT KROPINA METRICS", International Electronic Journal of Geometry, vol. 4, no. 2, pp. 136-140, Oct. 2011